Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Developed swimmers ear. Not cured by allercet-l. What medication should be done?

User rating for this question
Answered by

ENT Specialist
Practicing since : 1984
Answered : 1971 Questions
Hi Doctor
Two months back, i had been to resort and went on swimming. I developed ear infection after that. I had been to a ENT doctor and he told me that i had ear infection called swimmers ear. He gave me medicines as tablets .AB-CV 375 and Allercet-L for a week. I did not have any problems until i recently had same problem. Please suggest me the steps. Should i repeat the same medication or any additional steps. My ear sometimes feels blocking but i did not put any cotton or any stuff fearing more infection. Please advise.
Posted Sat, 2 Mar 2013 in Ear, Nose and Throat Problems
Answered by Dr. A.K. Srivastava 1 hour later

Welcome in H.C.M.

I read your complaints regarding your ear problems which develop after swimming in a pool. Your problem is due to an infection as said by your ent doctor and he diagnosed this infection as swimmers ear.
Your doctor had given you antibiotic and anti histaminics. By this, your pain subsided and you felt better. You again developed same problem a week back. I think there is recurrence of problems. Therefore you should re-consult your ent doctor for examination of ear. In the mean time, you may take antibiotics, anti inflammatory, anti histaminics and decongestants along with steam inhalation.

Hope your query is answered.

With Regards.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an ENT Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor